Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Weighted composition operators
on Hilbert spaces of vector-valued functions


Authors: William E. Hornor and James E. Jamison
Journal: Proc. Amer. Math. Soc. 124 (1996), 3123-3130
MSC (1991): Primary 47B38, 47B20
DOI: https://doi.org/10.1090/S0002-9939-96-03395-3
MathSciNet review: 1328350
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we investigate criterion for the hyponormality, cohyponormality, and normality of weighted composition operators acting on Hilbert spaces of vector-valued functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B38, 47B20

Retrieve articles in all journals with MSC (1991): 47B38, 47B20


Additional Information

William E. Hornor
Affiliation: Department of Mathematics, University of Southern Mississippi, Hattiesburg, Mississippi 39406

James E. Jamison
Affiliation: Department of Mathematical Sciences, University of Memphis, Memphis, Tennessee 38152

DOI: https://doi.org/10.1090/S0002-9939-96-03395-3
Received by editor(s): October 17, 1994
Received by editor(s) in revised form: February 21, 1995, and April 3, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society